[Ibogaine] Fw: methadone fatalities

Eye of the Bhogi freedomroot at gmail.com
Fri Jun 23 14:15:56 EDT 2006


Ann,

You may not even have to do interlibrary loan.  If you are near a research
library -- like a campus of SUNY -- you can probably just visit the computer
terminals there (not remotely, because then you need a log-in), and get
access to everything that is "on-line."

Edema was a side effect my husband complained again and again about to his
clinic, and was always told it was unrelated to his dosing.  It disappeared
almost completely within several months of his ibogaine detox protocol.  I
am starting to wonder if they -- the clinic -- disclosed fully what the
medical community really knows about it.

Please do keep us posted.

Thanks,
Rachel


On 6/18/06, Ann B. Mullikin <think at francomm.com> wrote:
>
>    The truth be known - just about any kind of a strong
> med (and we agree this one is stron) has strong side effects.
>
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20060623/3b6e70c6/attachment.html>


More information about the Ibogaine mailing list